BibTeX record: journals/tit/Westover08

download as .bib file

@article{DBLP:journals/tit/Westover08,
  author    = {M. Brandon Westover},
  title     = {Asymptotic Geometry of Multiple Hypothesis Testing},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {2008},
  volume    = {54},
  number    = {7},
  pages     = {3327--3329},
  url       = {http://dx.doi.org/10.1109/TIT.2008.924656},
  doi       = {10.1109/TIT.2008.924656},
  timestamp = {Sat, 25 Oct 2014 11:34:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/Westover08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}